MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P SHORT NECK STD STEM SIZE3

MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P SHORT NECK STD STEM SIZE3
Model Number 01.12.253
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month and half after the primary, the patient came in presenting pain as the result of a subsided stem and the cause is unknown.There was no indication of trauma.The surgeon revised the stem (size 3 to 5), the head and liner (same size).The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 31 march 2026: lot 2508047: (b)(4) items manufactured and released on 07-aug-2025.Expiration date: 2030-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: implant subsidence is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
QUADRA P FEMORAL STEMS
Common Device Name
QUADRA-P SHORT NECK STD STEM SIZE3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24924650
Report Number3005180920-2026-00322
Device Sequence Number13086167
Product Code LZO
UDI-Device Identifier07630971243446
UDI-Public07630971243446
Combination Product (Y/N)N
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.253
Device Lot Number2508047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight71 KG
Patient RaceWhite